Zur Frage der Differenzierbarkeit der S-Funktion.

Erhard Heinz

Mathematische Annalen (1950/51)

  • Volume: 122, page 332-333
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Heinz, Erhard. "Zur Frage der Differenzierbarkeit der S-Funktion.." Mathematische Annalen 122 (1950/51): 332-333. <http://eudml.org/doc/160223>.

author = {Heinz, Erhard},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {332-333},
title = {Zur Frage der Differenzierbarkeit der S-Funktion.},
url = {http://eudml.org/doc/160223},
volume = {122},
year = {1950/51},

AU - Heinz, Erhard
TI - Zur Frage der Differenzierbarkeit der S-Funktion.
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 332
EP - 333
KW - ordinary differential equations
UR - http://eudml.org/doc/160223
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.